Markovian master equations. III
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 11 (1975) no. 3, pp. 265-273.
@article{AIHPB_1975__11_3_265_0,
     author = {Davies, E. B.},
     title = {Markovian master equations. {III}},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {265--273},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {3},
     year = {1975},
     zbl = {0323.60062},
     mrnumber = {395639},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1975__11_3_265_0/}
}
TY  - JOUR
AU  - Davies, E. B.
TI  - Markovian master equations. III
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1975
DA  - 1975///
SP  - 265
EP  - 273
VL  - 11
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1975__11_3_265_0/
UR  - https://zbmath.org/?q=an%3A0323.60062
UR  - https://www.ams.org/mathscinet-getitem?mr=395639
LA  - en
ID  - AIHPB_1975__11_3_265_0
ER  - 
%0 Journal Article
%A Davies, E. B.
%T Markovian master equations. III
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1975
%P 265-273
%V 11
%N 3
%I Gauthier-Villars
%G en
%F AIHPB_1975__11_3_265_0
Davies, E. B. Markovian master equations. III. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 11 (1975) no. 3, pp. 265-273. http://www.numdam.org/item/AIHPB_1975__11_3_265_0/

[1] E.B. Davies, Diffusion for weakly coupled quantum oscillators. Commun. math. Phys., t. 27, 1972, p. 309-325. | MR

[2] E.B. Davies, The harmonic oscillator in a heat bath. Commun. math. Phys., t. 33, 1973, p. 171-186. | MR

[3] E.B. Davies, Markovian master equations. Commun. math. Phys., t. 39, 1974, p. 91-110. | MR | Zbl

[4] E.B. Davies, Markovian master equations II. To appear. | MR | Zbl

[5] G.W. Ford, M. Kac and P. Mazur, Statistical mechanics of assemblies of coupled oscillators. J. Math. Phys., t. 6, 1965, p. 504-515. | MR | Zbl

[6] R. Hersh and G. Papanicolaou, Non-commuting random evolutions, and on operator-valued Feynman-Kac formula. Commun. Pure Applied Math., t. 25, 1972, p. 337-367. | MR | Zbl

[7] T.G. Kurtz, A limit theorem for perturbed operator semigroups with applications to random evolutions. J. Functional Anal., t. 12, 1973, p. 55-67. | MR | Zbl

[8] G.C. Papanicolaou and R. Hersh, Some limit theorems for stochastic equations and applications. Indiana Univ. Math. J., t. 21, 1972, p. 815-840. | MR | Zbl

[9] G.C. Papanicolaou and S.R.S. Varadhan, A limit theorem with strong mixing in Banach space and two applications to stochastic differential equations. Commun. Pure Applied Math., t. 26, 1973, p. 497-524. | MR | Zbl

[10] J.V. Pulè, The Bloch equations. Commun. math. Phys., t. 38, 1974, p. 241-256. | MR